# SDR FDEA201103010804

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,630 hours, 28,040 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40173
- Part serial: 15619
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEADING EDGE FLAPS FAILED TO INDICATE RETRACTED.  FE PANEL SHOWED NR 2 LED NOT RETRACTED.  FOUND SWITCH S203 FROZEN AND VERY HARD TO MOVE.  REPLACE SWITCH 203 REF WDM27-81-02 AND MM 27-82-001-4.  OPS CHECK NORMAL ACFT OK FOR SERVICE.
